You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Coefficients of the Characteristic Polynomial
Louis L. Pennisi
Vol. 60, No. 1 (Feb., 1987), pp. 31-33
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2690134
Page Count: 3
Were these topics helpful?See something inaccurate? Let us know!